section of the forum is dedicated to discussions addressing injectable fillers including Restylane, Perlane, Juvederm, Radiesse, Sculptra, Silicone, Artefill, or other office-based injectable filler, except for the management of acne scarring (See Acne/Acne Scarring Forum).
Hello I just recently had silicone injections done in the facial area for depressed acne scars. So far I love the results! I see dramatic improvement! Now this might be a stupid question but I over heard from someone that certain medications and a hospital IV can flush out or dissolve the silicone from the body because it is a foreign substance, or make it migrate. Is this true? I wouldn't want to lose the silicone and my awesome results as I was recently hospitalized for kidney stones.
that sounds a bit far fetched to me. never heard such a thing. ask the person if he/she saw an alien talk to him/her. just kidding. best, sml
Samuel M. Lam, M.D., F.A.C.S.
Diplomate, American Board of Facial Plastic & Reconstructive Surgery
Diplomate, American Board of Otolaryngology Head & Neck Surgery
Diplomate, American Board of Hair Restoration Surgery